Your account is powered by Storbie. To edit your profile visit my.storbie.com
Your account is powered by Storbie. To edit your profile visit my.storbie.com
Nurofen Cold & Flu tablets combines the pain-relieving power of ibuprofen with the decongestant action of phenylephrine to help relieve pain and/or inflammation and clear your nose and ease your sore throat. Nurofen Cold and Flu helps to temporarily relieve headache, body ache, nasal congestion, sore throat, and fever. Non-drowsy formulation Temporary relief from C&F symptoms Relieves fever symptoms Relieves sinus pain Relieves nasal congestion
Directions
Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold and Flu tablets to children under 12 years. This product may cause sleeplessness. Maximum Dose in 24hrs: Maximum 6 tablets (1200mg ibuprofen, 30mg phenylephrine hydrochloride)
Safety Directions
Do Not Take: If the blister foil is broken on first opening. If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems. If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy. For more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose. Excessive use can be harmful. Seek medical advice before use if: You have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, or are 65 years or over. You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. You have taken other medicines for cold or flu. Children suffering from dehydration through diarrhoea and/or vomiting.
Always read the label and use only as directed. If symptoms persist, please talk to your healthcare professional. Incorrect us may be harmful.
Ingredients
Ibuprofen 200 mg + Phenylephrine hydrochloride 5 mg | Contains no gluten, wheat, lactose or sucrose | Contains no preservatives